REAL

Finite basis problems and results for quasivarieties

Maróti, Miklós and McKenzie, Ralph (2004) Finite basis problems and results for quasivarieties. Studia Logica, 78 (1-2). pp. 293-320. ISSN 0039-3215

[img] Text
1116610.pdf
Restricted to Registered users only

Download (380Kb) | Request a copy

Abstract

Let K be a finite collection of finite algebras of finite signature such that SP( K ) has meet semi-distributive congruence lattices. We prove that there exists a finite collection K 1 of finite algebras of the same signature, K1⊇K , such that SP( K 1) is finitely axiomatizable.We show also that if HS(K)⊆SP(K) , then SP( K 1) is finitely axiomatizable. We offer new proofs of two important finite basis theorems of D. Pigozzi and R. Willard. Our actual results are somewhat more general than this abstract indicates.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 04 Apr 2013 08:44
Last Modified: 04 Apr 2013 08:44
URI: http://real.mtak.hu/id/eprint/4589

Actions (login required)

View Item View Item